×

zbMATH — the first resource for mathematics

The cohomology ring of the colored braid group. (English. Russian original) Zbl 0277.55002
Math. Notes 5, 138-140 (1969); translation from Mat. Zametki 5, 227-231 (1969).

MSC:
57M05 Fundamental group, presentations, free differential calculus
55Q10 Stable homotopy groups
20J06 Cohomology of groups
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] V. I. Arnol’d, ?Skew algebraic functions and swallowtail cohomologies,? Uspekhi Matem.Nauk,23, No. 4, 247-248 (1968).
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.